2025-2026 Back to School - District Staff Development

Date	Time	Program	Activities	
August 25	See Site Start Time	Building Welcome	All staff will report to their buildings at their standard start time. ECSE: 7:45 a.m 3:45 p.m. PreSchool Teachers: 8 a.m 4 p.m. Elementary: 8:00 a.m 4:00 p.m. CMS: 7:20 a.m 3:20 p.m. CHS/CALC/Pines: 7:10 a.m 3:10 p.m.	
		E-12 Work Time		3.5 hours
August 26	8:00 a.m11:30 a.m.	District Professional Development	 Trauma-Informed Practices MTSS Dyslexia 	PAC
	12:30 p.m4:00 p.m.	E-12 Work Time		<mark>3.5 hours</mark>
August 27	8:00 a.m12:00 p.m.	District Welcome	Benefit Fair - 8:00 a.m 10:15 a.m. • CHS - West Cafeteria	Paraprofessional 8-Noon
			E-12 Work Time - 8:00 a.m 10:00 a.m. ● At your building site	2.0 hours
			 District Welcome Back - All District Staff CHS - West Gym - West 10:30 a.m. District Welcome Back Key Note Speaker - Tom Murray - Personal & Authentic 	
	1:00 p.m3:00 p.m.	E-12 Work Time		2.0 hours
	3:00 p.m4:00 p.m.	PLC Time	PLC at the site with LCLs/PGFs	
August 28	See Site Start Time	Building Activities		3.0 hours
		Lunch		1.0 hours
		Building Activities	Paraprofessional & Case Managers Meeting	4.0 hours

Update 06/30/25

E-12 Work Time - Total of 11 hours.